UM

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Sharp bounds for the operator norm of commutator Journal article
Cheng, Che Man, Hoi, Ka Leong. Sharp bounds for the operator norm of commutator[J]. Filomat, 2023, 37(27), 9183-9195.
Authors:  Cheng, Che Man;  Hoi, Ka Leong
Favorite | TC[WOS]:0 TC[Scopus]:0 | Submit date:2023/08/14
Commutator  Schatten Norm  Operator Norm  Singular Values  
Frobenius norm inequalities of commutators based on different products Journal article
Liu, Wei Hui, Xie, Ze Jia, Jin, Xiao Qing. Frobenius norm inequalities of commutators based on different products[J]. Operators and Matrices, 2021, 15(2), 645-657.
Authors:  Liu, Wei Hui;  Xie, Ze Jia;  Jin, Xiao Qing
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:0.6/0.6 | Submit date:2021/12/08
Bottcher-wenzel Conjecture  Commutator  Contracted Product  Frobenius Norm  Khatri-rao Product  Kronecker Product  Maximal Pair  T-product  
Commutator bounds and region of singular values of the commutator with a rank one matrix Journal article
Cheng,Che Man, Akintoye,Daniel Oluwadamilare, Jiao,Ruiqiang. Commutator bounds and region of singular values of the commutator with a rank one matrix[J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2020, 613, 347-376.
Authors:  Cheng,Che Man;  Akintoye,Daniel Oluwadamilare;  Jiao,Ruiqiang
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:1.0/1.1 | Submit date:2021/03/09
Commutator  Schatten Norm  Singular Values  
Proof of Wenzel's conjecture concerning singular values of the commutator of rank one matrices Journal article
Cheng,Che Man, Jiao,Ruiqiang. Proof of Wenzel's conjecture concerning singular values of the commutator of rank one matrices[J]. Linear Algebra and Its Applications, 2020, 592, 165-174.
Authors:  Cheng,Che Man;  Jiao,Ruiqiang
Favorite | TC[WOS]:4 TC[Scopus]:4  IF:1.0/1.1 | Submit date:2021/03/09
Singular Values  Commutator  
Singular values, eigenvalues and diagonal elements of the commutator of 2 × 2 rank one matrices Journal article
Cheng,Che Man, Liang,Yaru. Singular values, eigenvalues and diagonal elements of the commutator of 2 × 2 rank one matrices[J]. Electronic Journal of Linear Algebra, 2020, 36, 1-20.
Authors:  Cheng,Che Man;  Liang,Yaru
Favorite | TC[WOS]:2 TC[Scopus]:4  IF:0.6/0.6 | Submit date:2021/03/09
Commutator  Diagonal Element  Eigenvalue  Singular Value  
Some recent developments in matrix analysis and computation Conference paper
Jin, X. Q., Vong, S. W., Xie, Z. J., Zhao, Z.. Some recent developments in matrix analysis and computation[C], 2019.
Authors:  Jin, X. Q.;  Vong, S. W.;  Xie, Z. J.;  Zhao, Z.
Favorite |  | Submit date:2022/07/26
Preconditioner  Toeplitz tensor  commutator  norm inequality  stochastic inverse eigenvalue problem  Riemannian optimization  
Some norm inequalities for commutators of contracted tensor products Journal article
Xie,Ze Jia, Cheng,Che Man, Jin,Xiao Qing. Some norm inequalities for commutators of contracted tensor products[J]. Linear Algebra and Its Applications, 2018, 540, 244-256.
Authors:  Xie,Ze Jia;  Cheng,Che Man;  Jin,Xiao Qing
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:1.0/1.1 | Submit date:2021/03/09
Commutator  Contracted Product  Matricization  Norm Inequality  Tensor  
Some norm inequalities for commutators of contracted tensor products Journal article
Xie, Ze-Jia, Cheng, Che-Man, Jin, Xiao-Qing. Some norm inequalities for commutators of contracted tensor products[J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2018, 540, 244-256.
Authors:  Xie, Ze-Jia;  Cheng, Che-Man;  Jin, Xiao-Qing
Favorite | TC[WOS]:2 TC[Scopus]:2  IF:1.0/1.1 | Submit date:2018/10/30
Contracted Product  Matricization  Tensor  Norm Inequality  Commutator  
Some sharp bounds for the commutator of real matrices Journal article
Cheng, Che-Man, Liang, Yaru. Some sharp bounds for the commutator of real matrices[J]. LINEAR ALGEBRA AND ITS APPLICATIONS, 2017, 521, 263-282.
Authors:  Cheng, Che-Man;  Liang, Yaru
Favorite | TC[WOS]:8 TC[Scopus]:8  IF:1.0/1.1 | Submit date:2018/10/30
Schatten P-norm  Commutator  Norm Inequality  
On Schatten p-norms of commutators Journal article
Che-Man Cheng, Chunyu Lei. On Schatten p-norms of commutators[J]. Linear Algebra and Its Applications, 2015, 484, 409-434.
Authors:  Che-Man Cheng;  Chunyu Lei
Favorite | TC[WOS]:12 TC[Scopus]:12  IF:1.0/1.1 | Submit date:2019/02/13
Commutator  Norm Inequality  Schatten P-norm